| Model Number |
RBY4C0630-B |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils and a non-penumbra microcatheter.During the procedure, a ruby coil unintentionally detached inside the microcatheter while the ruby coil was being advanced.Therefore, the microcatheter containing the detached ruby coil was removed, and the ruby coil was flushed out of the microcatheter.The procedure was completed using new pod coils and the same microcatheter.There was no adverse effect to the patient.